# SDR VTZA97133

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: TY176004A
- Condition: Failed
- Location: Te Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6501 - IAD-JFK - DURING TAKEOFF, EXPERIENCED A TAKEOFF CONFIGURATION WARNING, WHERE THE FLAPS SHOWED 10 DEGREES WHEN THE INDICATION SHOULD HAVE BEEN 9 DEGREES.  AIRCRAFT ABORTED ITS TAKEOFF AND RETURNED TO THE GATE WHERE THE MAINTENANCE TECHS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE FLAP TRANSDUCER HAD FAILED.  MAINTENANCE REPLACED THE FLAP TRANSDUCER IAW WITH ALL MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
